# SDR SIMA202310187002

- Difficulty date: September 27, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 20,831 hours, 13,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 402810
- Condition: Cracked
- Location: 252 Hrw
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 252 HRW EMERGENCY EXIT SIGN CRACKED -C/A-REMOVED AND REPLACED EMERGENCY EXIT SIGN ON DOOR PANEL 252 HRW IAW EMB 175 AMM 33-50-15
